# SDR AWXA9700584

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS STRONG ODOR IN CABIN DURING FLIGHT.  HIGH FLOW PACK OPERATION INCREASED ODOR.  WASHED APU INLET, DOOR INLET AND COMPARTMENT.  NO EXTERNAL OIL LEAKS NOTED, SMELL CHECK OK.
